Dichotomies for Lorentz spaces

Szymon Głab, Filip Strobin, Chan Woo Yang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Assume that Lp,q, Lp1, q1,..., LLpn, qn are Lorentz spaces. This article studies the question: what is the size of the set We prove the following dichotomy: either E =Lp1, q1× ... × Lpn, qn or E is σ-porous in Lp1, q1× ... × Lpn, qn, provided 1/p ≠ 1/p1 + ... + 1/pn. In general case we obtain that either E = Lp1, q1× ... × Lpn, qn or E is meager. This is a generalization of the results for classical Lp spaces.

Original languageEnglish
Pages (from-to)1228-1242
Number of pages15
JournalCentral European Journal of Mathematics
Volume11
Issue number7
DOIs
Publication statusPublished - 2013 May 6

Keywords

  • Baire category
  • Integration
  • Lorentz spaces
  • Porosity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Dichotomies for Lorentz spaces'. Together they form a unique fingerprint.

  • Cite this